International Journal of Advanced Research and Development

ISSN: 2455-4030

Vol. 2, Issue 5 (2017)

Common fixed point theorem of weakly compatible mapping in Intuitionistic Menger spaces with the property E.A

Author(s): Naval Singh, Dilip Kumar Gupta
Abstract: In this paper, we prove some common fixed point theorems for weakly compatible mappings in intuitionistic Menger space using the common property (E.A.) for four finite families of self-mappings. Our results is generalize intuitionistic Menger space are the version of intuitionistic fuzzy metric space.
Pages: 697-704  |  701 Views  289 Downloads
library subscription